# SDR AALA2020091099014

- Difficulty date: September 7, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 60,424 hours, 24,890 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Condition: Failed
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED- ON ARRIVAL, BOTH AUTOPILOTS FAILED, FLIGHT DIRECTORS FAILED, AND AUTOTHROTTLES WENT TO GO-AROUND.  NO ANNUNCIATORS CAME ON, PRESSURIZATION SWITCHED TO ALTERNATE.  CREW REPORTED WHEN FLIGHT DIRECTORS CYCLED, ALL RETURNED TO NORMAL.  ACCOMPLISHED FIM FOR SMYD (STALL MANAGEMENT YAW DAMPER) 27-32-00, DFCS (DIGITAL FLIGHT CONTROL SYSTEM) 22-11-00, DCPC (DIGITAL CABIN PRESSURE  CONTROLLER) 21-31-00.  INBOUND FAULTS WERE INTERMITTENT, NO CURRENT FAULTS.  DUE TO HISTORY REPLACED DFCS (DIGITAL FLIGHT CONTROL SYSTEM) MODE CONTROL PANEL (AALA202009089022), PER AMM 22-11-34, AND RIGHT AIR DATA INTERTIAL REFERENCE UNIT (AALA20200909014), PER AMM 34-21-01.  ALL TESTS PASSED, OKAY FOR CONTINUED SERVICE.
